| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of asgnf121 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer "accessing a port-a-cath and the huber needle (seizing it) seemed to have a problem.After accessing the port-a-cath, irrigate to the distal port and some fluid came out of the proximal port valve.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the customer "accessing a port-a-cath and the huber needle (seizing it) seemed to have a problem.After accessing the port-a-cath, irrigate to the distal port and some fluid came out of the proximal port valve." additional information received: it was stated there was no patient harm.